# SDR SWIA201332916

- Difficulty date: March 1, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 26,049 hours, 22,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL MAIN CABIN DOOR EMERGENCY LIGHT DOES NOT ILLUMINATE.  (FLT 5471)  REPLACED FLOOR LEVEL GALLEY WALL EMERGENCY LIGHT CONNECTOR IAW AMM.
